Technical Program

Main Conference

  • Nov.9 (Mon) Main conference (DAY1) 
    • Keynotes, Invited talk
    • Special Sessions
    • Poster Session
  • Nov.10 (Tue) Main conference (DAY2)
    • Invited talk
    • Oral Sessions (Regular, WiP)
    • Panel Session

Time Table (Final, ver. 2020/11/10)

DAY1 (Nov. 9)

Starting Time
(Thai/Malaysian/Japanese)
8:30 / 9:30 / 10:30Keynote (60min)
Steven Mellor
“Software Engineering and Shlaer-Mellor”

Chair: Kenji Hisazumi (Kyushu Univ.)
9:30 / 10:30 / 11:30Break (30min)
10:00 / 11:00 / 12:00 Opening (45min)
– Talk by Assoc. Prof. Dr. Tanit Chalermyanont (PSU)
– Talk by Koichi Okoshi (NETH)
– Guidance from Organizing Committee

Chair: Nattha Jindapetch (Prince of Songkla University)
10:45 / 11:45 / 12:45 Special Panel Session (45min)
“Significance of getting a job at a Japanese company in Thailand”
Panelists:
– Pradit Mahasaksiri (DIAT)
– Somphop Chokchaitam (NETH)
Facilitator: Suwimon Savetsila (NETH)
11:30 / 12:30 / 13:30 – Guidance to Teams for discussion at break
Break (30min)
12:00 / 13:00 / 14:00 Invited Talk I (45min)
Thanacha Choopojcharoen (FIBO, KMUTT)
“Model-based Development for Robotics with MATLAB/Simulink’s ROS Toolbox”

Chair: Kosin Chamnongthai (KMUTT)

12:45 / 13:45 / 14:45
Special Technical Session (45min)
“Investigation of AI Techniques Based Object Detection on OpenCV on Inexpensive Embedded SoC”

Speaker: QIANYU-ZHANG (NETH)
Facilitator: Masami Ikura (NETH)
13:30 / 14:30 / 15:30 Break (30min)
14:00 / 15:00 / 16:00Poster Session (90min)

Chair: Takeshi Ohkawa (Tokai Univ.)
15:30 / 16:30 / 17:30Long Break (90min)
– Preparation for Virtual Banquet
17:00 / 18:00 / 19:00Virtual Banquet
Inter-cultural event by Student committee

DAY2 (Nov. 10)

Starting Time
(Thai/Malaysian/Japanese)
10:00 / 11:00 / 12:00Oral Session I (90min)
– Online Room A
(I-A) “Modeling and Development”
Chair: Praramin Neranon (PSU)

– Online Room B
(I-B) “Component Technology and IoT”
Chair: Dujdow Buranapanichkit (PSU)

– Online Room C
(I-C) “Robot System”
Chair: Takeshi Ohkawa (Tokai Univ.)
11:30 / 12:30 / 13:30Break (30min)
12:00 / 13:00 / 14:00Oral session II (90min)
– Online Room A
(II-A) “System Performance”
Chair: Hideki Takase (Kyoto Univ.)

– Online Room B
(II-B) “System Acceleration”
Chair: Kiyofumi Tanaka (JAIST)

– Online Room C
(II-C) (Special Oral Session) “Novel Connected System Design – APRIS 2020”
Chair: Masami Ikura (NETH)
13:30 / 14:30 / 15:30Break (30min)
14:00 / 15:00 / 16:00Invited Talk II (45min)
Hiroki Nakahara (Tokyo AI, TITECH)

Chair: Masami Ikura (NETH)
14:45 / 15:45 / 16:45Panel Session (45min)
“How we use FPGAs in Robot IoT Systems?”
Panelists:
– Masami Ikura (NETH)
– Hiroki Nakahara (TAI, TITECH)
– Nattha Jindapetch (PSU)
– Kenji Hisazumi (Kyushu Univ.)

Organizer: Takeshi Ohkawa (Tokai Univ.)
15:30 / 16:30 / 17:30Closing (30min)
– AWARD ceremony

Chair: Harumi Watanabe (Tokai Univ.)
16:00 / 17:00 / 18:00End of the Main conference

Details of Technical Sessions

*The starting time is shown in Thai time only. Please convert it to your local time.

Oral Session (I-A) “Modeling and Development”

Day 2 (Nov 10) 10:00-11:30 (Thai time), 11:00-12:30 (Malaysian time), 12:00-13:30 (Japanese time) @ online Room A

Chair: Dr. Praramin Neranon (PSU)


Starting Time (Thai time)
Paper ID and Paper Category
10:00(1) RegularTakuo Watanabe and Kazuhiro Shibanai
“Towards a Functional Reactive Programming Model for Developing WSANs”

10:25(2) RegularRyota Yamamoto, Masataka Ogawa, Masahiro Oinuma, Masaki Kondou, Shinya Honda and Masato Edahiro
“Multirate Model Parallelization for MPSoC with FPGA in Model-Based Development: A Case Study”

10:50(3) RegularChinatsu Yamamoto, Harumi Watanabe, Takeshi Ohkawa, Mikiko Sato, Ikuta Tanigawa, Kenji Hisazumi and Nobuhiko Ogura
“Layer Expression of Context-Oriented Programming and its Model-Driven Development on xtUML”

11:15(11) WIPHiroki Sekimoto, Tomoji Kishi and Natsuko Noda
“An Aspect-Oriented Development Method for Highly Configurable IoT Systems”

Oral Session (I-B) “Component Technology and IoT”

Day 2 (Nov 10) 10:00-11:30 (Thai time), 11:00-12:30 (Malaysian time), 12:00-13:30 (Japanese time) @ online Room B

Chair: Asst. Prof. Dr. Dujdow Buranapanichkit (PSU)


Starting Time
(Thai time)
Paper ID and Paper CategoryTitle
Authors
10:00
(4) RegularKatsuya Yamauchi, Tomoaki Kawada, Hiroshi Oyama, Takuya Azumi and Hiroaki Takada
“Dynamic Linking Method for an Embedded Component System”

10:25
(5) RegularJieying Jiang, Hiroshi Oyama, Hiroaki Nagashima and Takuya Azumi
“Case Study: ECHONET Lite Applications based on Embedded Component Systems”

10:50
(12) WIP Wentao Tang and Kenji Hisazumi
“Work in Progress-IoT Devices Sharing System Using Smart Contract”

11:05
(13) WIPMarwan Waechi and Wiklom Teerapabkajorndet
“Prototype Development and Performance Evaluation of ESP-WIFI-Mesh Sensor Networks for IoT”

Oral Session (I-C) “Robot System ”

Day 2 (Nov 10) 10:00-11:30 (Thai time), 11:00-12:30 (Malaysian time), 12:00-13:30 (Japanese time) @ online Room C

Chair: Assoc. Prof. Dr. Takeshi Ohkawa (Tokai Univ.)


Starting Time (Thai time)
Paper ID and Paper Category
10:00(6) RegularAlireza Ahmadi, Wan Zuha Wan Hasan, Hassan Qassim, Muhammad Farhan Mustafa, Hafiz Rashidi and Nasri Sulaiman
“Multi-Purpose Robot to fight against COVID-19 Pandemic”

10:25(14) WIPTanapong Sutiphotinun, Paramin Neranon and Passakorn Vessakosol
“Force-Impedance Control for Safe Human-Robot Handovers”

10:40(15) WIP Hiroshi Nakahara and Kittikhun Thongpull
“A development of visual-feedback automatic control for robotic manipulator”

10:55(16) WIPNantawadee Chotmanee, Nattha Jindapetch, Kiattisak Sengchuaiat and Anuwat Prasertsit
“Hardware-In-Loop Verification System for Induction Motor Modeling”

11:10(17) WIPNatthawut Kongchoo, Phonsit Santiprapan and Nattha Jindapetch
“Mathematical Model of a Permanent Magnet Synchronous Motor”

Oral Session (II-A) “System Performance”

Day 2 (Nov 10) 12:00-13:30 (Thai time), 13:00-14:30 (Malaysian time), 14:00-15:30 (Japanese time) @ online Room A

Chair: Assoc. Prof. Dr. Hideki Takase (Kyoto Univ.)


Starting Time (Thai time)
Paper ID and Paper Category

12:00(7) RegularTakaharu Suzuki and Kiyofumi Tanaka
“Response Time Analysis of Execution Right Delegation Scheduling”

12:25(8) Regular Koki Higashi, Yoichi Ishiwata, Takeshi Ohkawa and Midori Sugaya
“fogcached-ros: Hybrid main memory KVS server”

12:50(9) Regular
Masato Fukui, Yoichi Ishiwata, Takeshi Ohkawa and Midori Sugaya
“Predictive Many-core Allocation Method for Edge Off-Road Services”

Oral Session (II-B) “System Acceleration”

Day 2 (Nov 10) 12:00-13:30 (Thai time), 13:00-14:30 (Malaysian time), 14:00-15:30 (Japanese time) @ online Room B

Chair: Prof. Dr. Kiyofumi Tanaka (JAIST)


Starting Time (Thai time)
Paper ID and Paper Category
12:00(10) Regular Hendarmawan Hendarmawan, Morihiro Kuga and Masahiro Iida
“Translation Rules of Regular Expression Code for Hardware Accelerator”

12:25(18) WIPXin Du, Yutaka Shinkai, Mizuki Itoh and Yoshiki Yamaguchi
“A study of FPGA-based real-time action estimation with multiple accelerometers”

12:40(19) WIPPanadda Solod, Nattha Jindapetch, Daniel Leal and Takeshi Ohkawa
“Low-power High-performance Intelligent Camera Framework ROS-FPGA node”

12:55(20) WIP Surachate Chumpol, Panadda Solod, Krerkchai Thongnoo and Nattha Jindapetch
“Model-Based Design Optimization using CDFG for Image Processing on FPGA”

13:10(21) WIP Jerawat Sopajarn, Nattha Jindapetch and Apidet Booranawong
“The Study of Car Following Model of Autonomous Vehicle Based on Simulink”

Oral Session (II-C) (Special Oral Session) “Novel Connected System Design – APRIS 2020”

Day 2 (Nov 10) 12:00-13:30 (Thai time), 13:00-14:30 (Malaysian time), 14:00-15:30 (Japanese time) @ online Room C

Chair: Masami Ikura (NETH)

Speakers

  • Ms. Suchada Srimongkon : Introduction
  • Mr.Piyatap Promrit : Connected device (field test)
  • Mr.Somphop Chokchaitam : Conclusion and R&D vision

Speakers are from TOYOTA TSUSHO NEXTY ELECTRONICS (THAILAND) CO,.LTD. DEVICE SALES DIVISION, R&D SECTION.

Poster Session

Day 1 (Nov 9) 14:00-15:30 (Thai time), 15:00-16:30 (Malaysian time), 16:00-17:30 (Japanese time) @ online using Microsoft Teams Discord

Chair: Takeshi Ohkawa (Tokai Univ.)

  • (22) Takuya Ogata, Yuge Liu and Kenji Hisazumi, “A method for determining whether a Simulink model is ready for test generation”
  • (23) Koki Nagahama, Yoichi Ishiwata and Midori Sugaya, “Resource utilization prediction model for SLAM offload to Edge”
  • (24) Shoshi Tokuno, Yuichiro Tanaka, Takumi Kawasetsu, Koh Hosoda and Hakaru Tamukoh, “Object Recognition Using Flexible Tactile Sensor”
  • (25) Narumon Jadram, Tipporn Laohakangvalvit and Midori Sugaya, “A Preliminary Evaluation of Comfortable Arousal using Biological Information Measurement for Autonomous Driving”
  • (26) Ludi Wang and Takeshi Ohkawa, “A Prototype of Remote Robotic Hand Controlled by FPGA”
  • (5)** Jieying Jiang, Hiroshi Oyama, Hiroaki Nagashima and Takuya Azumi, “Case Study: ECHONET Lite Applications based on Embedded Component Systems”
  • (19)** Panadda Solod, Nattha Jindapetch, Daniel Leal and
    Takeshi Ohkawa, “Low-power High-performance Intelligent Camera Framework ROS-FPGA node”

** The papers are presented both at oral and poster.